# SDR SWAA2014100832750

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 35,330 hours, 17,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE CASE LANYARD LOOSE.  SECURED LANYARD IAW SIP.
